brain-icon
Pott's spine MDR TB
TB was detected in spine, but the consulting Orthopaedic administered lower dosage than needed. Now the TB has become MDR. Although level 2 treatment is ongoing but other ailments are causing too much distress in the patient. Most prominent is vomiting and gas related problems. Even retaining liquid based food in stomach is becoming challenging. This way the patient is getting weaker. Patient is on borderline depression. medicines have just started and yet to enter second month of administration. Daily Injections are causing painful bulbous knotty areas. Please advise, how to handle all these symptoms and most importantly food and diet practices that will give her some relief.
250 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. B.Prakash
Neurologist 26 yrs exp Mahe
Select ATT as per sensitivity pattern. Appropriate dose. Symptomatic treatment for side effects. Gastro opinion may be taken.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.